# SDR CALA2023032000812

- Difficulty date: March 20, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737-8
- Aircraft serial: 28775
- Aircraft time: 75,869 hours, 27,523 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Floorbeam
- Part number: NA
- Condition: Corroded
- Location: Rbl 28-38
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PASSENGER COMPARTMENT WET AREA, FLOOR BEAM 986.5 WITH CORROSION BTW RBL 28 TO RBL 38 (REF. AAR NR 99959070). REPAIRED FLOOR BEAM STA 986.5 IAW B737-800 SRM 53-70-51-2R-4 REP AIR 4 ALTERNATIVE 1 (WORK ACCOMPLISHED BY V940286 AND AAR QC V91 8045)
